- Phenylephrine hydrochloride Please read the enclosed leaflet carefully before you take this product. Each capsule contains the active ingredient: Phenylephrine Hydrochloride 12.2mg Also contains: Lactose Monohydrate. MA Holder: Wrafton Laboratories Limited, Braunton, Devon EX33 2DL. PL 12063/0075.
Keep all medicines out of the reach and sight of children Do not use these capsules after the date shown on the pack, Do not store above 25°C, Store in the original packaging to protect from moisture
- Directions for use: Swallow the capsules whole with water. Do not chew. Adults, the elderly and children 12 years and over: 1 capsule every 6 hours, as required. Do not take more than 4 capsules in any 24 hour period. Do not give to children under 12 years. Do not take for longer than 7 days unless you have been advised to do so by your doctor. Do not exceed the stated dose Consult your doctor if symptoms persist or worsen. Please read the enclosed leaflet carefully before use.
Name and address
- Tesco Stores Ltd.,
- Welwyn Garden City AL7 1GA,
Blocked Nose Relief Capsules 12s
Keep all medicines out of reach and sight of children.
Using Product Information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
Tesco © Copyright 2016